paracetamol

  1. 0
    I am a student working in NITU and have experienced several occasions when pateints blood pressure has dropped following administration of paracetamol. I discussed this with the nurse who said it was common in our ITU. but the nurses from general ITU had not see it happen. Which lead the staff to think that it is specific to neuro pateints. She couldn't find any evidence or research relating to the subject. just wondering if this happens to anyone elses patients?
  2. 2,094 Visits
    Find Similar Topics
  3. 5 Comments so far...

  4. 0
    Paracetamol is essentially what we call acetominophen (Tylenol) in the US.
    You may see BP drop, just because your patient is feeling more relaxed, but it's direct action is not to lower the blood pressure.
  5. 0
    Well, Tylenol makes you sweat and wouldn't dehydration lower a pt's BP?
  6. 0
    Quote from PHTLS
    Well, Tylenol makes you sweat and wouldn't dehydration lower a pt's BP?
    While I've seen some spectacular paracetamol-sweats, they're really the exception. In any case, I'd think that if the paracetamol in the OP's cases was associated with a huge diaphoresis s/he would have said so...
  7. 0
    Quote from sofaraway04
    I am a student working in NITU and have experienced several occasions when pateints blood pressure has dropped following administration of paracetamol. I discussed this with the nurse who said it was common in our ITU. but the nurses from general ITU had not see it happen. Which lead the staff to think that it is specific to neuro pateints. She couldn't find any evidence or research relating to the subject. just wondering if this happens to anyone elses patients?

    question on this drug....

    does it come in iv form??
  8. 0
    i know this is an old topic but just in case anyone is still interested yes paracetamol does come in IV form!


Top